# SDR A6WR95066

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N292UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2087
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: HC537H0650006
- Condition: Corroded
- Location: Lt Fwd Fr 15-18
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSPECTION, FOUND 2ND INTERCOSTAL INBOARD FROM LT FORWARD PASSENGER DOOR, BETWEEN FRAMES 15 AND 18, CORRODED.  REPLACED INTERCOSTAL.  (X)
